RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zubov Alexei

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:37
Abstract pages:169
Full texts:73
Candidate of physico-mathematical sciences (1998)
Speciality: 01.01.04 (Geometry and topology)
Keywords: uniformity, cosheave, concrete category, fibre, fiber, fibrewise property.
UDC: 515.123:515.126.2+515.142.2

Subject:

Fibrewise general topology, categorical topology

   
Main publications:
  1. A. Yu. Zubov, “Germs of sets and functions in fibrewise general topology (Russian)”, Fundam. Prikl. Mat., 4:1 (1998), 109–117  mathnet  mathscinet

http://www.mathnet.ru/eng/person128188
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1998
1. A. Zubov, “Germs of sets and functions in fibrewise general topology”, Fundam. Prikl. Mat., 4:1 (1998),  109–117  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019